MathSciNet Relay Station
MathSciNet bibliographic data
MR678545 (84b:20033) 20E36 (20D05 20F28)
Robinson, Derek J. S. Groups with prescribed automorphism group. Proc. Edinburgh Math. Soc. (2) 25 (1982), no. 3, 217–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement